Azilect User Reviews

Azilect - User Reviews

Azilect User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Azilect sorted by most helpful. Patient Discussions FAQs


Comment from: JB, 55-64 Female on Treatment for 2-5 years (Patient) Published: April 08

Drug eliminated freezing,gate improved,tremors reduced, high sat.

Comment from: treebarkbill, 65-74 Female on Treatment for 1-6 months (Patient) Published: December 27

My tremors greatly improved after starting on this medication. I had taken Senemet and Requip and neither helped at all.

Related Reading: Requip

Comment from: ParkKat, 55-64 on Treatment for 1-6 months (Patient) Published: April 21

I was diagnosed only a month ago and immediately began Azilect. I'm still trying to understand Parkinsons while at the same time trying to figure out what Azilect is doing for and to me. I have real balance issues. My hands tremor some. I have noticed that since starting the meds I am tired all the time. What I hope for most from the Azilect is help with my cognitive issues.

Comment from: 45-54 Female on Treatment for 1-6 months (Patient) Published: December 17

I have been quite pleased with my results thus far.

Comment from: Dee, 65-74 on Treatment for 2-5 years (Patient) Published: October 02

I have mild Parkinsons now. Diagnosed 11/07.Take Cardidopa & Azilect. Wanted to stop Azilect after taking for over a year because of food restrictions. Stopped taking Azilect for 2 weeks and developed leg jerks after being off it for 2 weeks. Started taking Azilect again and after approximately a month the leg jerks have disappeared.

Comment from: jbee, 65-74 Female on Treatment for 1-6 months (Patient) Published: June 14

I have been diagnosed with Parkinson 4 months ago. I am taking 1 mg Azilect and 4 mg Requip. My wife tells me that I have less tremors when I sleep. Side symptoms are bad. I am lethargic and sleepy all the time, have nausea, and vivid dreams that interfere with my sleep. I am not sure if these drugs improves my shakiness and stiffness symptoms. Also, I am not sure if the side effects are caused by the Azilect, the Requip or both.

Related Reading: sleep

Comment from: Tena, 65-74 on Treatment for less than 1 month (Patient) Published: October 23

just started and concern is will this slow the progression down? I have been diagnosied early.

Comment from: Chuck, 35-44 Female on Treatment for 2-5 years (Patient) Published: October 17

After 3 years of Azilect I am still mostly happy with it. Mostly only because it is an MAOI and cannot be taken along with many other drugs. Sometimes a decongestant would be nice, expescially when you have a cold.

Comment from: 75 or over on Treatment for 2-5 years (Patient) Published: September 27

After four years on Azilect I still have only mild resting or stress-related tremor in my hands and forearms. The only change is now the tremor is bilateral whereas it was one side when PD was first diagnosed. I have had no medication side effects other than weariness, which is resolved by a short afternoon nap. My PD exclusively neurologist says I have the slowest progress of any of his patients. It may be the Azilect only, but I also exercise regularly with the emphasis on strength, balance, and mobility.

Related Reading: stress

Comment from: Sankaran, 65-74 Female on Treatment for 1-6 months (Patient) Published: May 07

Just like another earlier user, my Parkinson's aggravated after Rasagiline, with lower limb freezing, and a perennial fear of falling, taking over me ever since the dose was titrated up to 1 mg/day. I am hardly able to walk, even though working on the exercise cycle has not been a problem. I seem to get painful muscle cramps every moment, that hinders me from walking. I seem to get bizarre thoughts and a feeling of insecurity, that I never had in the course of my disease since the past eight years. After perusing the existing reviews, noticing that there are others like me who have found the drug useless,I have decided to stop the drug, since, I feel that it has added to my problem.

Related Reading: muscle cramps


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


WebMD Daily

Get breaking medical news.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations